Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 472, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 16, 2011, 4:54 PM CDT for Attala County, Choctaw County, Winston County, Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 4:54 PM CDT (21:54 UTC)
- Expired
- Jun 16, 2011, 5:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Attala County, MS, Choctaw County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 5:08 PM CDT | HAIL 1 | Mccool, MS | COVERED THE GROUND ON THE SOUTH SIDE OF TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2865 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125
WUUS54 KJAN 162154
SVRJAN
MSC007-019-159-162245-
/O.NEW.KJAN.SV.W.0472.110616T2154Z-110616T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
SOUTH CENTRAL CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
WEST CENTRAL WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 545 PM CDT
* AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MCCOOL MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEIR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR MISSISSIPPI.
&&
LAT...LON 3328 8921 3312 8921 3312 8923 3303 8925
3311 8945 3328 8946
TIME...MOT...LOC 2154Z 271DEG 8KT 3319 8940
$$
JA1 follow-up statement
840
WWUS54 KJAN 162214
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT THU JUN 16 2011
MSC007-019-159-162245-
/O.CON.KJAN.SV.W.0472.000000T0000Z-110616T2245Z/
CHOCTAW MS-ATTALA MS-WINSTON MS-
514 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WEST CENTRAL WINSTON...NORTHEASTERN ATTALA AND SOUTH CENTRAL
CHOCTAW COUNTIES...
AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MCCOOL MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEIR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR MISSISSIPPI.
&&
LAT...LON 3308 8933 3313 8939 3328 8939 3328 8921
3312 8921 3312 8923 3303 8925
TIME...MOT...LOC 2214Z 271DEG 8KT 3319 8935
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:43 AM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Jun 16, 11:43 AM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1143 AM CDT THU JUN 16 2011 .UPDATE...THE BOUNDARY WAS DRAPED ACROSS THE CENTER OF THE CWA. SOUTHERLY WINDS WERE BRINGING PLENTY OF MOISTURE INTO THE AREA...ESPECIALLY THE WEST WHERE DEWPOINTS WERE NEARLY 75. PW VALUES FROM THIS MORNING WERE AROUND 1.75 INCHES. MID LEVEL LAPSE RATES WERE ALSO GOOD AGAIN TODAY. MODELS SUGGESTED THUNDERSTORM ACTIVITY WOULD START EARLY TODAY...BUT THINGS HAVE BEEN SLOW AGAIN TODAY. LOOKS LIKE ACTIVITY IS STARTING IN THE EAST/SOUTHEAST...SO MAY SEE SOME BACKBUILDING INTO THE AREA OVER THE NEXT FEW HOURS. POPS ACROSS THE CWA WERE AROUND 20 PERCENT...WHICH IS GOOD FOR NOW. LOOKING FOR ISOLATED ACTIVITY AT BEST. WITH GOOD LAPSE RATES AND THE POTENTIAL FOR WET MICROBURST TODAY...WILL MAINTAIN STRONG TO SEVERE WORDING...MAY HAVE TO EXPAND THE AREA. KEEPING A CLOSE WATCH ON THE MCS MOVING THROUGH ARKANSAS ALSO. STILL CONCERNED ABOUT OUTFLOW MOVING SOUTHEAST INTO THE DELTA REGION THIS AFTERNOON. WHILE THERE HAVE BEEN A FEW WEAK BOUNDARIES SPAWNED...NONE LOOK STRONG ENOUGH AT THIS TIME TO REACH THE CWA. THE TEMPS WERE GOOD...MADE SOME SMALL TWEAKS TO THE HOURLY VALUES. THE ZONES/STATE ARE ALREADY OUT. && .AVIATION...ISOLATED TSTMS WILL DEVELOP ACROSS THE AREA DURING THE AFTERNOON. ALTHOUGH STORMS WILL BE POSSIBLE AT ANY LOCATION THE BEST CHANCE FOR STORMS WILL OCCUR N OF A LINE FROM GLH-JAN-HBG. SOME STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS. HAIL WILL ALSO BE POSSIBLE. TSTMS WILL DIMINISH THIS EVENING AND END BY 10 PM. VFR CONDITIONS ARE EXPECTED DURING THE OVERNIGHT HOURS. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 96 72 95 74 / 16 15 5 5 MERIDIAN 97 68 97 72 / 16 23 5 5 VICKSBURG 95 71 95 71 / 16 13 6 5 HATTIESBURG 96 74 96 73 / 16 17 5 5 NATCHEZ 95 74 93 74 / 16 11 5 5 GREENVILLE 97 74 95 75 / 16 15 10 5 GREENWOOD 97 72 96 74 / 16 20 10 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 07/03
Hazardous weather outlook, Jun 16, 2:30 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 230 PM CDT THU JUN 16 2011 ARZ074-075-MSZ018-019-025>046-048>052-054>058-063>066-072>074- 171930- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 230 PM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. THESE STORMS WILL HAVE THE POTENTIAL FOR WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. THUNDERSTORMS WILL DIMINISH IN COVERAGE AFTER SUNSET WITH ACTIVITY ENDING BY 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ007>009-015-016-023>026-MSZ047-053-059>062-171930- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-CLAIBORNE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN- 230 PM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Special weather statement, Jun 16, 3:47 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT THU JUN 16 2011
MSZ029-030-033-162115-
CLAY MS-WEBSTER MS-OKTIBBEHA MS-
347 PM CDT THU JUN 16 2011
...STRONG THUNDERSTORMS CONTINUE OVER THE AREA...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF MABEN AT 347 PM CDT...
MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHWESTERN OKTIBBEHA...EASTERN WEBSTER AND WEST CENTRAL
CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3348 8892 3351 8908 3354 8908 3353 8917
3355 8928 3373 8931 3373 8919 3375 8918
3375 8903 3376 8902 3376 8894
TIME...MOT...LOC 2047Z 316DEG 11KT 3356 8901
DLSpecial weather statement, Jun 16, 3:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 349 PM CDT THU JUN 16 2011 MSZ039-046-162120- KEMPER MS-NOXUBEE MS- 349 PM CDT THU JUN 16 2011 ...STRONG THUNDERSTORMS CONTINUE ACROSS WESTERN NOXUBEE AND NORTHERN KEMPER COUNTIES... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES NORTH OF MASHULAVILLE AT 349 PM CDT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN WESTERN NOXUBEE AND NORTH CENTRAL KEMPER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3285 8880 3329 8881 3329 8862 3285 8853 TIME...MOT...LOC 2049Z 316DEG 11KT 3318 8871 DL
Special weather statement, Jun 16, 3:53 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT THU JUN 16 2011
MSZ032-162125-
CHOCTAW MS-
353 PM CDT THU JUN 16 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF REFORM AT 353 PM
CDT...MOVING NORTHEAST AT 5 MPH.
PEOPLE IN CENTRAL CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3322 8912 3320 8917 3321 8920 3319 8921
3317 8928 3349 8931 3352 8912
TIME...MOT...LOC 2053Z 226DEG 3KT 3345 8921
DLSpecial weather statement, Jun 16, 4:06 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT THU JUN 16 2011
MSZ052-162135-
LAUDERDALE MS-
406 PM CDT THU JUN 16 2011
...STRONG THUNDERSTORM OVER EASTERN LAUDERDALE COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER TOOMSUBA AT 406 PM CDT...MOVING
SOUTH AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN LAUDERDALE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3226 8842 3224 8843 3224 8867 3249 8864
3249 8842 3236 8841 3231 8842
TIME...MOT...LOC 2106Z 001DEG 5KT 3240 8853
DLSpecial weather statement, Jun 16, 4:18 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 418 PM CDT THU JUN 16 2011 MSZ032-038-162145- CHOCTAW MS-WINSTON MS- 418 PM CDT THU JUN 16 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 10 MILES NORTHWEST OF LOUISVILLE AND 4 MILES SOUTHEAST OF WEIR AT 417 PM CDT...MOVING EAST AT 15 MPH. THERE IS A SEPERATE AND STRONGER STORM AT THIS TIME IN NORTHEAST CHOCTAW COUNTY. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN WINSTON AND SOUTHEASTERN CHOCTAW COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3326 8892 3304 8899 3313 8932 3330 8927 TIME...MOT...LOC 2117Z 284DEG 11KT 3320 8919 JA
Local storm report, Jun 16, 4:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL SHUQUALAK 32.98N 88.57W
06/16/2011 E0.75 INCH NOXUBEE MS PUBLIC
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 10:04 PM CDT | Special Weather Statement | JAN | Grenada | 31 min |
| Jun 16, 12:22 AM CDT | Special Weather Statement | JAN | Lowndes | 58 min |
| Jun 16, 12:36 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 54 min |
| Jun 16, 12:36 PM CDT | Special Weather Statement | JAN | Kemper | 29 min |
| Jun 16, 1:03 PM CDT | Special Weather Statement | JAN | Noxubee | 27 min |
| Jun 16, 1:34 PM CDT | Special Weather Statement | JAN | Noxubee | 26 min |
| Jun 16, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 45 min |
| Jun 16, 2:05 PM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Jun 16, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 47 min |
| Jun 16, 2:40 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Jun 16, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 52 min |
| Jun 16, 2:57 PM CDT | Special Weather Statement | JAN | Lowndes | 28 min |
| Jun 16, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 46 min |
| Jun 16, 3:13 PM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 2 hr |
| Jun 16, 3:20 PM CDT | Flash Flood Warning | JAN | Clay, Oktibbeha, Webster | 115 min |
| Jun 16, 3:47 PM CDT | Special Weather Statement | JAN | Webster | 28 min |
| Jun 16, 3:49 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| Jun 16, 3:53 PM CDT | Special Weather Statement | JAN | Choctaw | 32 min |
| Jun 16, 4:06 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jun 16, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 38 min |
| Jun 16, 4:18 PM CDT | Special Weather Statement | JAN | Winston | 27 min |
| Jun 16, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 50 min |
| Jun 16, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 41 min |
| Jun 16, 4:50 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 40 min |
| Jun 16, 5:03 PM CDT | Flash Flood Warning | JAN | Choctaw, Oktibbeha, Webster | 117 min |
| Jun 16, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 30 min |
| Jun 16, 5:16 PM CDT | Special Weather Statement | JAN | Neshoba | 29 min |
| Jun 16, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 51 min |
| Jun 16, 5:42 PM CDT | Special Weather Statement | JAN | Clarke | 28 min |
| Jun 16, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 41 min |
| Jun 16, 6:11 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Jun 16, 6:30 PM CDT | Special Weather Statement | JAN | Jasper | 30 min |
| Jun 16, 6:31 PM CDT | Special Weather Statement | JAN | Neshoba, Winston | 29 min |
| Jun 16, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 37 min |
| Jun 16, 6:52 PM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Jun 16, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Scott | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.